MathSciNet Relay Station
MathSciNet bibliographic data
MR2386734 (2009e:60036) 60E07 (60D05 60G52 60G55)
Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei Strictly stable distributions on convex cones. Electron. J. Probab. 13 (2008), no. 11, 259–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement